# SDR ASAA2022080439409

- Difficulty date: August 4, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 51,747 hours, 15,471 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 17388P
- Condition: Failed
- Location: E/E, E1
- Part time: 51,802 hours, 15,486 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA F/D FAILED AT G/S INTERCEPT ON ILS APP. GROUNDED - YES. REMOVED AND INSTALLED NEW #1 FCC PER B737-800 AMM 22-11-33/401.
